Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 860506, 15 pages
http://dx.doi.org/10.1155/2011/860506
Research Article

An LMI Approach to Stability for Linear Time-Varying System with Nonlinear Perturbation on Time Scales

1Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
2Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai, 50200, Thailand
3Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
4Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiangmai 50200, Thailand

Received 17 December 2010; Revised 3 May 2011; Accepted 19 May 2011

Academic Editor: Martin D. Schechter

Copyright © 2011 Kanit Mukdasai and Piyapong Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH
  3. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH
  4. S. K. Choi, N. J. Koo, and D. M. Im, “h—stability for linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 707–720, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. J. DaCunha, “Stability for time varying linear dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381–410, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. B. Yaşar and A. Tuna, “ψ-uniformly stability for time varying linear dynamic systems on time scales,” International Mathematical Forum, vol. 2, no. 17–20, pp. 963–972, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. S. Boyd, L. El Ghaoui, Eric Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Zentralblatt MATH